Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to conceive, taking primolut N before period, delayed. Will I have my period soon?

In an attempt to conceive and embark on an IVF treatment, my gynecologist has prescribed Primolut N 12 days before my period. I have been reading about this medicine and found out that it delays my period. I was due yesterday, and it didn't happen. Will I have my period soon? I will keep taking Primolut until April 15th.
Thank you for enlightening me!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Primolut N contains Norethisterone which is a progestogen. It helps in treating menstrual disorders and in postponement and advancing the cycles. If you have to continue the drug as prescribed by your doctor, you will get a period only after completion of the treatment, usually within 3-5 days. Thus, your period has been postponed. Hope this is clear. Take care.
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor